Title: | On the geometrical structure of Lebesgue nullsets (English) |
Author: | Topsøe, Flemming |
Language: | English |
Journal: | Abstracta. 7th Winter School on Abstract Analysis |
Volume: | |
Issue: | 1979 |
Year: | |
Pages: | 79-87 |
. | |
Category: | math |
. | |
MSC: | 28A12 |
MSC: | 28A35 |
. | |
Date available: | 2012-10-04T17:51:53Z |
Last updated: | 2012-10-08 |
Stable URL: | http://hdl.handle.net/10338.dmlcz/701154 |
. |
Files | Size | Format | View |
---|---|---|---|
WSAA_07-1979-1_22.pdf | 892.5Kb | application/pdf |
View/ |